# SDR UIEA2020091862009

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,557 hours, 19,497 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENG HAS FOUR EACH NICKED BLADES WITHIN LIMITS, PER AMM 72-31-02-308-045-H00 FIG 801 NR 5 .93 X.062 NR 16 .062X.062 NR 28 .187X.062 NR 30 .156X.125, IAW AMM 72-31-02-308 FIG 801 NICKS ARE WITHIN LIMITS.  TRANSFERRED TO NON MEL MDDR 134433.
